| Model Number |
24700 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a pinhole found on the shaft.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A 7.0mmx20mmx80cm sterling balloon catheter was advance for dilatation.However, while conducting the procedure, a pinhole was identified on the shaft.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed a kink at the strain relief.Microscopic examination revealed two holes to the inflation lumen at the kinked area by the strain relief.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there are two holes in the inflation lumen.
Event or Problem Description